• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



HELP :(

#2
Hi Jessie - I can feel your pain. The first week I started in WW at my 1st weigh in I was up 4lbs. I too am on a lot of tablets - thyroid ones, steroids etc...so the leader told me I was going to find it hard to lose weight. I was down the 2nd week but back up the 3rd week. I did a re-start 3 weeks ago and lost 5lbs the 1st week but the last 2 weeks I have stayed the same. I do find it hard and sometimes I wonder why am I trying....but I am not prepared to give up and will continue my battle. I am also having chemo too which does not help with the weight loss as I am starting to get the "chemo bloat" now which I hate.....:wave_cry:

What tablets are you on?
 
#3
my mum has the same problems, she takes steroids, along with various other high strength pain relievers, and is almost always on anti-biotics because she has COPD, she also has a crumbling spine which means her spine is rubbing against itself and wearing away-in turn trappin nerves, and takes 28tablets everyday, and has done for as long as i remember. she decided to do something about her weight recently, and has lost almost 2stone, the first few weeks were slow, but she swapped a few things around (shes on SW) and cut down on carbs (she still has them, but on SW you have green days and red days, she prefers green, but only has 2 of those a week now) and the weight just started to drop off-keep at it hun, im sure you will see results soon. maybe it would be a good idea to speak to your GP about diet, they may be able to help you
xx
 
#4
look at my losses,,were very sloow but keep a it and you'll start seeing results!!!
 
#5
Thanks so much for your replies - you've all made me feel so much better. I'm determined to stick to it now! Tablet wise, I take:
Morphine, Amitriptyline, Anti-depressants called Sertraline, Pre-gabaline and also Ketamine for a pain relief. Obviously, I'm not very well :( and I have to take them all everyday. Oh I'm also on Dianette - contraceptive pill. Argh it's such a nightmare but thanks to you guys :D xxxxxx
 
#6
glad your feeling better hun, keep your chin up and keep going, it might take you longer to get the weight off but you can do it!
xx
 
#8
Keep at it Missus - you will get there. Painkillers and Anti D's can slow weight loss. If I can do you can do it. Keep the chin up and you can get to where you want to be. I am on 14 tabs 2 days a week and then reduced down to 9 for the rest of the week.
Pinkprincess - hope your mam is not in too much pain. That sounds painful.
 
#9
aww hugs((())) glad u fell better and i am sure if u kep at ur will soon se amazing results! x
 
#10
Sometimes, after you've had your initial weigh in, you continue to gain weight from what you were eating before you started the diet then, as you start counting points, you lose what you gained. Unfortunately, when you go for your first week weigh-in, it looks like you've stayed the same, but actually, you've gained and lost x amount of lbs in the same week but didnt notice! Maybe thats whats happened here? Hope that makes sense!!! Keep going sweetie - it'll happen for you! xxxx
 
#11
Pinkprincess - hope your mam is not in too much pain. That sounds painful.
thank you hun, well with her tablets its a bit hit and miss, somedays shes ok, others she cant get out of bed. im just thankful that shes around to be honest-we almost lost her a few months back because of her severe COPD. she'll need a wheelchair in the future because of her spine, it could be next week, next year, or when shes 70, it all depends on what rate her spine crumbles, shes already had 2 disks replaced with metal cadges, but they can only go so far as they go through an incision in her neck. anyway i dont know why i just said all that, maybe because this is annoymous.
xx
 


Similar threads